Large number of endemic equilibria for disease transmission models in patchy environment

Hulmán-Knipl, Diána, Röst, Gergely: Large number of endemic equilibria for disease transmission models in patchy environment.
Mathematical Biosciences, 258. pp. 201-222. ISSN 0025-5564 (2014)

[img]
Preview
Text
revision_Knipl-Rost.pdf - Accepted Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Mathematical Biosciences
Date: 2014
Volume: 258
Page Range: pp. 201-222
ISSN: 0025-5564
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2720234
DOI id: https://doi.org/10.1016/j.mbs.2014.08.012
Date Deposited: 2015. Jan. 16. 09:48
Last Modified: 2019. Mar. 21. 12:27
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4644
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year